MedElevator Войти в исследования
← Поиск публикаций
Gan to kagaku ryoho. Cancer & chemotherapy · 2008

[A case of drug-induced interstitial pneumonitis after adjuvant chemotherapy with gemcitabine for pancreatic cancer].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ho Kim Dal, Shiozawa Shunichi, Tsuchiya Akira, Usui Takebumi, Inose Satoshi, Aizawa Masaki, Yoshimatsu Kazuhiko, Katsube Takao, Naritaka Yoshihiko, Ogawa Kenji

Аннотация

We present a case of interstitial pneumonitis induced by gemcitabine. The patient was a 48-year-old male who underwent pancreaticoduodenectomy with portal vein resection for ductal adenocarcinoma of the pancreas head. Twenty-two days after operation, adjuvant chemotherapy with gemcitabine(1,000 mg/m(2) on days 1, 8 and 15 every 4 weeks)was started. During three courses of chemotherapy, no adverse event of WHO grade 2 or more was observed. Seven days after the last infusion, fever and consciousness disorder emerged without respiratory symptoms. Arterial blood gas analysis revealed severe hypoxemia. Chest X-ray and CT showed diffuse bilateral interstitial infiltrates. Oxygenation and respiratory support were immediately given, and steroid pulse therapy with 1,000 mg/day of methylprednisolone was started. His symptoms and radiolographical findings were dramatically improved. The patient could be discharged on the 14th day after admission. Acute pulmonary toxicity induced by gemcitabine is rare, but could lead to severe complications. The review of reported cases showed the effectiveness of corticosteroid therapy for pulmonary toxicity due to the agent.

Предметные рубрики MeSH